I have been tapering off effexor for 3 months and have 12% more to go. I have been feeling exhausted, never feel like I am getting enough sleep, feel bloated and puffy.....gross. Depression is pretty well controlled which I am grateful for, though. Anyone else feeling any of these symptoms???View Thread
Oh my goodness! That is terrible. Maybe you can go into the doctors office in person and ask for samples?? Sometimes being in person helps. I know exactly hoe you feel- once I lost my insurance and had to go cold turkey...couldn't stop crying and felt the "impending doom" feeling. Perhaps a free clinic or go to pharmacy in person and ask for a manager?? Just thoughts...you can also call 866-892-0238 for free guidance from The Road Back or e-mail email@example.com for consultation/guidance. Do you have money to buy it online?? Let me know if we can help!! God bless you...
I hope you find relief from your symptoms!! Vitamin E and Fish oil 1200 mg 2-3x/day has really helped me. I am 25% off both my meds(wellbutrin and effexor) and although having some side effects am feeling pretty good. Kepp us updated on how you are doing! Blessings!View Thread
I have always wanted to get off the antidepressants because of the side effects I have always had: constipation, fatigue, increased sweating, frequent urination, increased blood pressure......I am tired of these.
I am a chronic depressive as well but am hoping with the combination of supplements and a slow taper I will be able to do it. I have spoke with my doctor and she is on board with the plan and will be involved.
I think you should check out the website http://theroadback.org as it is dedicated to helping people like us get off these types of drugs and people are doing it successfully! Tons of testimonials from people taking effexor and drugs like geodon as well. I have taken effexor xr 150 and wellbutrin 150 for about 10 years and am off 25% of both drugs now and very hopeful of getting off 100%! I am redusing about 10-12% every 2 weeks so going very slowly but only planning on doing it once. Check the site out or respond to this if you have a ny questions. May God bless you!View Thread
I have been on Effexor XR 150 mg and Wellbutrin 150 mg for about 10 years off and on and generally don't function well without. I hate taking effexor but every time in the past I have tried to get off of it I end up crying all the time, feeling sick, and not wanting to leave my bed. My doctor told me I was never to get off of it but I did not agree. After doing some research I read on the theroadback.org which is a website dedicated to helping people get off terrible drugs like this one and other antidepressants and antipsychotics. There is a lot of research that has been done so I think if you want to get off this drug for good this a great resource. You start the program with supplements: fish oil, vit e, and a supplement called jnk. I have been doing this for about a month and am now decreased 25% off of both drugs- effexor and wellbutrin. The s/e's that have been the worst for me are headaches and insomnia....I thank God I am not depressed as this is usually what immobilizes me. The supplements are very helpful...also, I am only reducing the doses about 12% overy 2 weeks with the effexor and 25% every 2 weeks with the wellbutrin. It was suggested that before one starts decreasing doses you change from xr to immediate release as this is much easier to come off of. If anyone is researching this I would recommend looking at theroadback.org and reading testimonials of people like us just trying get freedom from these drugs. Now for the first time I have hope that I can get completely off effexor!!View Thread